# SDR EIA2001185

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND WLG W/W STATION 1264 RBL 120 MOST OUTBOARD VERTICAL WEB CORRODED.  REMOVED CORROSION, REPAIRED FRAME WEB PER BSB 747-53-2416.  (M)
